# SDR IXXA0000040

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 70,447 hours, 19,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Defective
- Location: Mlg Door
- Part time: 70,447 hours, 19,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM QPG TO HIK, THE LANDING GEAR DOOR NOT LATCH LIGHT ILLUMINATED DURING CRUISE.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO HIK FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE GEAR DOOR WARNING INDICATION SYSTEM WHICH LOCATED A DEFECTIVE LEFT MAIN GEAR DOOR POSITION SENSOR.  MAINTENANCE REPLACED THE SENSOR AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVCE.
